| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Quinine Poisining - WARNING! WARNING! PLEASE READ!
Re: Quinine Poisining - WARNING! WARNING! PLEASE READ!
[ Back to Messages
Posted by Barbara
on March 13, 2000 at 06:39:25:
In Reply to: Quinine Poisining - WARNING! WARNING! PLEASE READ! posted by Linda on February 20, 2000 at 11:41:50:
: My mom also suffered from nightly leg cramps and restless legs. She, at first, was taking the "natural" leg cramp pills very rarely. Then she had a prescription of Quinine and took only one pill when she became very ill. Her platelets went down to 200 (when you should have 100,000-300,000). After two months of hospitilizations and now kidney failure, the doctors have finally diagnosed her with Quinine Antibody which can cause death. The Quinine antibodies act like platelets and destroy the good platelets. Eventually you bleed internally to death. This only occurs in a very small percentage of people, but please be aware!
My mom also suffered from this and was given Quinine She had kidney failure but didn't die till she was older but I am sure the quinine put her kidney at risk
All times are GMT -7. The time now is 04:31 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!